Estimating the Speed of Adjustment in Partial Adjustment Models
Alastair Hall and
Robert Rossana ()
Journal of Business & Economic Statistics, 1991, vol. 9, issue 4, 441-53
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (13)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:9:y:1991:i:4:p:441-53
Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().